Sh:809

Bib entry
@article{Sh:809,
 author = {Shelah, Saharon and Stepr{\={a}}ns, Juris},
 title = {{Comparing the uniformity invariants of null sets for different measures}},
 journal = {Adv. Math.},
 fjournal = {Advances in Mathematics},
 volume = {192},
 number = {2},
 year = {2005},
 pages = {403--426},
 issn = {0001-8708},
 doi = {10.1016/j.aim.2004.04.010},
 mrclass = {03E17 (28A78)},
 mrnumber = {2128705},
 mrreviewer = {Maxim R. Burke},
 doi = {10.1016/j.aim.2004.04.010},
 note = {\href{https://arxiv.org/abs/math/0405092}{arXiv: math/0405092}},
 arxiv_number = {math/0405092}
}